# SDR REXA2022110302390

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370833
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 927.00 IS CORRODED BETWEEN STGR 25R AND 26R.	COMPLIED WITH SPLICE REPAIR OF FS 927.00 BETWEEN STGR 25R AND 26R IAW CRJ 900 SRM 53-00-06-201-001-A03.
